Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Corrections: Semi-Parametric Regression for the Area under the Receiver Operating Characteristic Curve

Lori E. Dodd and Margaret Sullivan Pepe
Journal of the American Statistical Association
Vol. 101, No. 473 (Mar., 2006), p. 407
Stable URL: http://www.jstor.org/stable/30047495
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
407
    407